Welcome To HealthcareMagic forum,
If your complexion is genetically dark then nothing much can be done .If not,then you must use a good sun blocking cream at least three times day.There are certain creams which are known to lighten up the complexion like -glycolic cream,hydroquinone creams,kojic acid ,tretinoin cream etc.You can try any of these creams which ever your doctor suggests.
Along with this you can also go for chemical peel procedure which can improve your complexion.Make sure to take chemical peels only from a dermatologist.
Please don't get carried away by various advertisements in TV claiming to lighten the color.I've never seen them working.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi. I m using this skin toner called Palmer s Skin Success Skin Success Anti-Dark Spot Fade Cream and it s making light random light spots on my face. Is this part of the process or should i stop using this product. If i stop using this product will my skin eventually revert back to it s original skin tone or will I have to use an even skin toner instead. Please help and thank you.
Hi, so I have a little bit of dark marks on the side of my face. I use ambi fade cream and African black soap. I used to use proactiv but the prices have gotten too expensive. The dark marks came from small pimples. The dark marks are indeed fading, but I just found out about another product and it s a face mask that cures dark marks and exfoliates your skin. Is it a good idea to use another product while already using two others?
Sometimes when I am walking or sitting or doing everyday activities my vision will fade to black starting from the edge of my vision and working its way to the center. When this happens I become light headed, numb, and dizzy. I would like to know any possible reasons behind this.
how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help
i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.
Hi Doctor, I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?
I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.
hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?
In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?
my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...